# SDR SWAA2025081197141

- Difficulty date: August 1, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 64,528 hours, 38,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL ASSOCIATED LIGHTS WITH M1674 EMERGENCY BATTERY PACK INOP<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK POWER SUPPLY AND CHARGER M1674 PER AMM 33-51-06-960-806 AND TEST GOOD PER AMM 33-51-06-960-806;[02] VERIFIED CORRECTIVE ACTION
